Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Rashes on arm, back, stomach, skin roughness, nausea, something stuck in throat. Related symptoms?

i got a rash two weeks ago and it was on my left arm , back and stomach then it went away in a couple days so i just didnt worry about it. It reapeared again 4 days ago but way way ichier this time, now its basically gone again besides my skin feels rough where it was. Now i feel really nausious and my throat feels like theres a ball in it and hurts. so im just wondering if they would be related and i should look into it or if my rash and being sick have nothing to do with eachother.
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
YES SKIN ALLERGY AND SINUS ALLERGIES CAN BE RELATED AS THE ALLERGY DECREASES FROM ONE SIDE AND GOES TO OTHER
THE POST NAAL DRIP OF MUCUS OF SINUS CAUES THE SAME TO FEEL LIKE YOU STATED
THE PND ALSO CAUSE GERD WITH SAME EFFECT I THROATFEELING
GET XRAY PNS ATERS VIEW AND TREAT IN CONSULTATION WITH ENT DOCTOR ON ALLERGY GUIDELINES YOU WILL GET RI OFBOTH SITES FROM ALLERGIES
Answered: Wed, 18 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor